# SDR UIEA200700018

- Difficulty date: January 17, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 22,361 hours, 3,537 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311U2040129
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND PANEL MISSING ON NR 1 PYLON RIGHT HAND SIDE, PANEL 452 CR.  INSTALLED NEW PANEL IAW MM 54-62-00.
